# SDR 98ZZZX1145

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N340TS
- Make and model: Cessna 340A
- Aircraft serial: 340A0999
- System (JASC): 5700 · Wing Structure
- Part: Nacelle
- Part number: 562010022
- Condition: Corroded
- Location: Rt Wing Assy
- Part time: 2,095 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RT WING FND COMING FROM RT NACELLE FUEL CELL.  REMOVED NACELLE ACCESS COVER, FUEL CELL LINER, HEAT SHIELD, AND FUEL CELL.  SEVERE CORROSION FND ON UPPER WING SKIN AND STRS.  FUEL CELL LINER  CORRODED (EXFOLIATED).  ALSO, LT NACELLE INSPECTED FOR SIMILAR CONDITION.  AFTER REMOVAL OF LT NACELLE COVER AND FUEL CELL, SEVERE CORROSION FND.  UPPER WING SKIN, STRINGERS AND UPPER SPAR CAP ARE ALL EXFOLIATED.  AFT SIDE OF LT FIREWALL DISCOLORED FROM HEAT AND FUEL CELL HEAT SHIELD IS BURNED THROUGH.  HEAT DAMAGE MAY BE CAUSED BY A PREVIOUS EXH FAILURE.  ACFT IS WELL MAINTAINED, HANGARED MOST OF THE YEAR AND NOT HIGH TIME.  SUBMITTER BELIEVES THIS IS A PROBLEM THAT MAY GO UNDETECTED ON SIMILAR ACFT.
